# SDR CHQA200800109

- Difficulty date: June 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Engine: Allsn AE3007A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521493401
- Condition: Shorted
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5800, CLE TO ATL.  THE CREW REPORTED THE NOSE LANDING GEAR DOORS DID NOT CLOSE ON GEAR RETRACTION.  MAINTENANCE INSPECTED THE HARNESSES AND FOUND THE WO17 HARNESS WITH TWO WIRES SHORTING TOGETHER.  THE HARNESS WAS REPLACED AND THE DOORS OPERATED NORMALLY.  (S)
